# SDR FDEA202105071141

- Difficulty date: May 7, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEFT HAND NOSE LANDING GEAR TRUNNION FITTING REPAIR FOUND   LEFT HAND LONGERON 49 CRACK    LEFT HAND LONGERON 49 STATION 595 TO STATION 546 REMOVED AND REPLACED AS PER   SRM 51-31-01-OG. FABRICATED LONGERON AS PER DOUGLAS DRAWING ACA3796 REVISION A.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
